# SDR DL76L990025

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 401
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN AND UNDERLYING STRINGER WERE DENTED AND SCRATCHED BY GROUND EQUIPMENT AT FS 401, STRINGER 33R.  THE DAMAGED AREA SKIN WAS CUTOUT 16 X 3.5 AREA AND THE DAMAGED SECTION OF STRINGER WAS CUTOUT.  THE STRINGER  WAS REPAIRED PER THE B767 SRM AND THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUMINUM DOUBLER INSTALLED PER ER/A 366402-14, REV A.
